# SDR HALA0300080

- Difficulty date: February 14, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 4083700902
- Part serial: 01090403
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MODERATE RAIN AN INTERUPTION OF POWER TO CAPTAINS FMS ON APPROACH TO RUNWAY 2, OGG.  CONDITION RESTORED ITSELF AFTER 30 SECONDS WITHOUT PILOT ACTION.  REMOVED AND REPLACED FCC1.  RTS PASSED NO FAULTS NOTED WORK DONE IAW MM.  OK FOR SERVICE.
